# SDR AALA202109088168

- Difficulty date: July 27, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,066 hours, 14,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED BETWEEN FR69 TO FR70 STR 23L IN AFT GALLEY AREA. LENGTH: 0.740 INCHES. REPLACED SHEAR PLATE IN AFT GALLEY AREA PER A321 SRM 51-42-11-801 AND DRAWING D53470100.
